# SDR AALA202210065976

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737
- Aircraft serial: 31200
- Aircraft time: 24,422 hours, 9,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AT 13C CAME OFF. SECURED LIGHT ASSEMBLY TO SEAT PER STANDARD PRACTICES.
